# SDR ASAA2019020728126

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 4,227 hours, 1,228 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850012550
- Condition: Inoperative
- Location: Autopilot Sys
- Part time: 4,227 hours, 1,228 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FCU 1 INOP GROUNDED - YES. REMOVED AND REPLACED FCU PER AMM 22-81-12. CAT 3 OPS CHECK OK.
